# SDR ASAA201904158973

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,844 hours, 14,014 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 0209
- Condition: Inoperative
- Location: Te Flaps
- Part time: 46,846 hours, 14,015 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FINAL,  FOUND FLAPS INDICATING 25 DEG WITH 40 DEG SELECTED, EXECUTED A GO-AROUND AND FLAPS SHOWED AT 25 DEG INDICATED. RAN QRH FOR TRAILING EDGE FLAP DISAGREE, LANDED FLAPS 25 DEG NORMALLY. AFTER SHUTDOWN, FLAP LEVER AT 25 DEG, FLAP INDICATOR ROSE TO 15 DEG WITH LE FLAPS TRANSMIT LIGHT AND DROPPED BACK TO 25 DEG 2 OR 3 TIMES. GROUNDED - YES. DIVERSION TIME 3 MINUTES - CYCLED FLAPS UP AND DOWN NUMEROUS TIMES, NOTICED R FLAP NEEDLE LAGGING & ERRATIC. REMOVED AND REPLACED FSEU & R/H FLAP POSITION TRANSMITTER REF B737-800 AMM 27-51-01 & AMM 27-58-01, ADJUSTED SAME, OPS CK NML. ACCOMPLISHED LRU REPLACEMENT TEST REF B737-800 FIM 22-11 TASK 802 (GP 45), DFCS LAND VERIFY TEST (GP 49) & HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
